1. <code id="md54j"></code>
      <big id="md54j"><em id="md54j"></em></big>

        <code id="md54j"><nobr id="md54j"><samp id="md54j"></samp></nobr></code>
        <dfn id="md54j"><option id="md54j"><sub id="md54j"></sub></option></dfn>
        1. <th id="md54j"></th>

          Mirror operated in collaboration with local support

          Complex Variables

          Authors and titles for recent submissions

          [ total of 22 entries: 1-22 ]
          [ showing up to 25 entries per page: fewer | more ]

          Thu, 21 May 2020

          [1]  arXiv:2005.10167 [pdf, ps, other]
          Title: Blurrings of the $j$-function
          Subjects: Complex Variables (math.CV); Algebraic Geometry (math.AG); Logic (math.LO)
          [2]  arXiv:2005.10032 [pdf, ps, other]
          Title: Some sharp Schwarz-Pick type estimates of harmonic and pluriharmonic functions
          Comments: 25 pages
          Subjects: Complex Variables (math.CV)
          [3]  arXiv:2005.09822 [pdf, ps, other]
          Title: A note on arclength null quadrature domains
          Comments: 8 pages
          Subjects: Complex Variables (math.CV); Analysis of PDEs (math.AP)
          [4]  arXiv:2005.09779 (cross-list from math.CA) [pdf, ps, other]
          Title: The solutions to the Wintner-Beurling problem in the class of step functions
          Authors: Hui Dan, Kunyu Guo
          Comments: 58 pages
          Subjects: Classical Analysis and ODEs (math.CA); Complex Variables (math.CV); Number Theory (math.NT)

          Wed, 20 May 2020

          [5]  arXiv:2005.09582 [pdf, other]
          Title: Preorders on Subharmonic Functions and Measures with Applications to the Distribution of Zeros of Holomorphic Functions
          Comments: 24 pages; the article is structured according to a scheme that largely repeats about half of our work arXiv:2001.00814. But the results of this article are much stronger and wider than the corresponding ones in arXiv:2001.00814
          Subjects: Complex Variables (math.CV); Functional Analysis (math.FA)
          [6]  arXiv:2005.09505 [pdf, ps, other]
          Title: Quasibounded plurisubharmonic functions
          Subjects: Complex Variables (math.CV)
          [7]  arXiv:2005.09614 (cross-list from math.FA) [pdf, ps, other]
          Title: Every complete Pick space satisfies the column-row property
          Authors: Michael Hartz
          Comments: 31 pages
          Subjects: Functional Analysis (math.FA); Complex Variables (math.CV); Operator Algebras (math.OA)
          [8]  arXiv:2005.09565 (cross-list from math.DG) [pdf, ps, other]
          Title: On locally conformally Kähler threefolds with algebraic dimension two
          Subjects: Differential Geometry (math.DG); Complex Variables (math.CV)
          [9]  arXiv:2005.09557 (cross-list from math.FA) [pdf, ps, other]
          Title: New classes of hypercyclic Toeplitz operators
          Comments: 12 pages, 2 figures
          Subjects: Functional Analysis (math.FA); Complex Variables (math.CV)

          Tue, 19 May 2020

          [10]  arXiv:2005.08490 [pdf, other]
          Title: Dual of 2D fractional Fourier transform associated to Itô--Hermite polynomials
          Comments: 9 pages
          Subjects: Complex Variables (math.CV); Functional Analysis (math.FA); Spectral Theory (math.SP)
          [11]  arXiv:2005.08311 [pdf, ps, other]
          Title: A Survey of the $L^p$ Regularity of the Bergman Projection
          Subjects: Complex Variables (math.CV)
          [12]  arXiv:2005.08247 [pdf, ps, other]
          Title: Oka properties of complements of holomorphically convex sets
          Authors: Yuta Kusakabe
          Comments: 15 pages
          Subjects: Complex Variables (math.CV); Dynamical Systems (math.DS)
          [13]  arXiv:2005.07827 [pdf, ps, other]
          Title: On the plane Lamé-Navier system in fractal domains
          Authors: Diego Esteban Gutierrez Valencia (1), Ricardo Abreu Blaya (1), Martín Patricio Árciga Alejandre (1), Arsenio Moreno García (2) ((1) Universidad Autónoma de Guerrero - México, (2) Universidad de Holguín - Cuba)
          Comments: 16 pages, no figures
          Subjects: Complex Variables (math.CV)
          [14]  arXiv:2005.08909 (cross-list from math.FA) [pdf, ps, other]
          Title: An $H^p$ scale for complete Pick spaces
          Subjects: Functional Analysis (math.FA); Complex Variables (math.CV)
          [15]  arXiv:2005.08885 (cross-list from math.FA) [pdf, ps, other]
          Title: Lacunary polynomials in $L^1$: geometry of the unit sphere
          Comments: 20 pages
          Subjects: Functional Analysis (math.FA); Classical Analysis and ODEs (math.CA); Complex Variables (math.CV)

          Mon, 18 May 2020

          [16]  arXiv:2005.07679 [pdf, ps, other]
          Title: Global Newlander-Nirenberg theorem for domains with $C^2$ boundary
          Subjects: Complex Variables (math.CV); Differential Geometry (math.DG)
          [17]  arXiv:2005.07454 [pdf, ps, other]
          Title: Holomorphic Factorization of Mappings into $ \operatorname{Sp}_{4}( \mathbb{C}) $
          Comments: 53 pages
          Subjects: Complex Variables (math.CV)
          [18]  arXiv:2005.07361 [pdf, ps, other]
          Title: Variability regions for the third derivative of bounded analytic functions
          Authors: Gangqiang Chen
          Comments: 10 pages
          Subjects: Complex Variables (math.CV)

          Fri, 15 May 2020

          [19]  arXiv:2005.07140 [pdf]
          Title: Certain Classes of Univalent Functions With Negative Coefficients Defined By General Linear Operator
          Comments: 6 pages, regular paper
          Journal-ref: Tikrit Journal of Pure Science Vol. 24 (7) 2020,
          Subjects: Complex Variables (math.CV)
          [20]  arXiv:2005.07139 [pdf]
          Title: On a Subclass of Meromorphic Univalent Functions Involving Hypergeometric Function
          Comments: 9 pqges, regular paper
          Journal-ref: Journal of Al-Qadisiyah for Computer Science and Mathematics Vol.11(3) 2019
          Subjects: Complex Variables (math.CV)
          [21]  arXiv:2005.07176 (cross-list from math.DS) [pdf, other]
          Title: Ergodic theorems for laminations and foliations: recent results and perspectives
          Authors: Viet-Anh Nguyen
          Comments: 92 pages, 6 figures. This paper is an expanded version of my talk presented at the Vietnam Institute for Advanced Studies in Mathematics (VIASM) at the Annual Meeting on August 17, 2019
          Journal-ref: Acta Math. Vietnam.(2020)
          Subjects: Dynamical Systems (math.DS); Algebraic Geometry (math.AG); Complex Variables (math.CV); Differential Geometry (math.DG)
          [22]  arXiv:2005.06984 (cross-list from math.HO) [pdf]
          Title: La variable complexe dans la premiere decennie de l'oeuvre grothendieckienne
          Authors: Fernando Zalamea
          Comments: 9 pages, 1 figure, article in French, Seminaire de Lectures Grothendieckiennes (ENS 2018)
          Subjects: History and Overview (math.HO); Category Theory (math.CT); Complex Variables (math.CV)
          [ total of 22 entries: 1-22 ]
          [ showing up to 25 entries per page: fewer | more ]
          Ϸ